Codral Relief Max strength cold & flu decongestant hot drink provides effective relief from cold and flu symptoms. The soothing lemon drink relieves headaches and fever, body aches and pain, blocked noses, runny noses and sore throats.
CODRAL has a wide range of cold or flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!
10 x 5g
10 Sachets (5g oral powder)
For Adults and Children 12 years and over: For oral use only. Dissolve contents of one sachet in hot (not boiling) water. Stir until dissolved and drink.How often: One sachet every 4-6 hours as necessary. Do not exceed 4 sachets in 24 hours.
Who can use this Codral
- Adults
- Children 12 years and over
Use this Codral for
- Headaches & fever
- Body aches & pain
- Blocked nose
- Runny nose
- Sore throat
Do not use
- for children under 12 years
- if you have taken other products containing paracetamol
Ask your doctor before use if you
- have high blood pressure
- are taking anti-depressants
- have heart problems
- are pregnant
- are taking any other medicines to treat cough and cold
Always read the label and follow the directions for use.
Do not use
✖ for children under 12 years
✖ if you are hypersensitive to any of the ingredients
✖ if you have taken paracetamol
✖ if you are taking antidepressants.
Ask your doctor before use if you
? have high blood pressure
? have heart problems
? are pregnant or breastfeeding
? have any medical condition or are taking any other medicines or are a chronic alcohol abuser.
Unless advised by a doctor
Each sachet of powder:
Paracetamol 1000mg
Phenylephrine hydrochloride 12.2mg
Paracetamol, Phenylephrine HCL
Aspartame, Sugars (Sucrose), Phenylalanine and 117.75mg Sodium per sachet
Always read the label and follow the directions for use.